American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Andrew T. Carroll and Calin Chindris. On the invariant theory for acyclic gentle algebras. Trans. Amer. Math. Soc. 367 (2015) 3481-3508.
Abstract, references, and article information   
View Article: PDF

[2] Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne. PI-varieties associated to full quivers of representations of algebras. Trans. Amer. Math. Soc. 365 (2013) 2681-2722.
Abstract, references, and article information   
View Article: PDF

[3] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lieven Le Bruyn. Optimal filtrations on representations of finite dimensional algebras. Trans. Amer. Math. Soc. 353 (2001) 411-426. MR 1707199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lieven Le Bruyn. Local structure of Schelter-Procesi smooth orders. Trans. Amer. Math. Soc. 352 (2000) 4815-4841. MR 1695028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zinovy Reichstein. On automorphisms of matrix invariants . Trans. Amer. Math. Soc. 340 (1993) 353-371. MR 1124173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia